# SDR AALA20120709002

- Difficulty date: July 8, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 37,049 hours, 17,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT SIGN INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY B5-105.  OPS CHECK NORMAL.
